Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Spherically Symmetric Quantum Geometry: Hamiltonian Constraint


Bojowald,  Martin
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

(Preprint), 364KB

Supplementary Material (public)
There is no public supplementary material available

Bojowald, M., & Swiderski, R. (2006). Spherically Symmetric Quantum Geometry: Hamiltonian Constraint. Classical and Quantum Gravity, 23, 2129-2154.

Cite as: https://hdl.handle.net/11858/00-001M-0000-0013-4B6F-E
Variables adapted to the quantum dynamics of spherically symmetric models are introduced, which further simplify the spherically symmetric volume operator and allow an explicit computation of all matrix elements of the Euclidean and Lorentzian Hamiltonian constraints. The construction fits completely into the general scheme available in loop quantum gravity for the quantization of the full theory as well as symmetric models. This then presents a further consistency check of the whole scheme in inhomogeneous situations, lending further credence to the physical results obtained so far mainly in homogeneous models. New applications in particular of the spherically symmetric model in the context of black hole physics are discussed.